Existence and Decay of Solutions of Some Nonlinear Degenerate Parabolic Equations

  • Tokumori Nanbu
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 5)


We study the existence and the decay estimates of solutions of the initial-boundary value problem for some nonlinear degenerate parabolic equations
$${u_t} = \Delta \left( {{{\left| u \right|}^{m - 1}}u} \right) + b\cdot \nabla \left( {B\left( u \right)} \right) - q\left( t \right)A\left( u \right)$$
where u = u(x, t) is a scalar function of the spatial variable x ∈ Q and time t > 0,bR N (b ≠ O)and Ω is a regular unbounded domain in R N .


Porous Media Diffusion Equation Decay Estimate Nonlinear Parabolic Equation Large Time Behavior 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Alikakos, N.D. (1979). LP bounds of solutions of reaction-diffusion equations, Comm Partial Diff. Eq., Vol. 4, (pages 827 - 868 ).Google Scholar
  2. [2]
    Aronson, D.G. and Peletier, L.A. (1981). Large time behaviour of solutions of the porous medium equation in bounded domains, Jour. Diff. Eq., Vol. 39, (pages 378 - 412 ).Google Scholar
  3. [3]
    Bertsch, M., Nanbu, T. and Peletier, L.A. (1982). Decay of solutions of a degenerate nonlinear diffusion equation, Nonlinear Analysis T. M. A., Vol. 6, (pages 539 - 554 ).Google Scholar
  4. [4]
    DiBenedetto, E. (1991). Degenerate Parabolic Equations,Springer-Verlag.Google Scholar
  5. [5]
    Ebihara, Y. and Nanbu, T. (1980).Global classical solutions to ut —0( u an,+1) + An = f, Jour. Difl. Eq., Vol. 38, (pages 260-277). Google Scholar
  6. [6]
    Escobedo, M. and Zuazua,E. (1991).Large Time Behavior for Convection Diffusion Equations inRN ,Jour. Func.Anal., Vol. 100, (pages 119-161).Google Scholar
  7. [7]
    Kalashinikov,A.S. (1987).Some problems of the qualitative theory of nonlinear degenerate second-order parabolic equations,Russian Math. Surveys, Vol. 42, (pages 169-222).Google Scholar
  8. [8]
    Ladyzhenskaya, O. A. Solonikov, V. A. and Uralceva, N. N. (1968).Linear and quasilinear equations of parabolic type,(Translation M. M. 23, Amer. Math. Soc.).Google Scholar
  9. [9]
    Nakao, M. (1985).Existence and decay of global solutions of some nonlinear degenerate parabolic equations,Jour. Math. Anal. Appl., Vol. 109, (pages 118-129).Google Scholar
  10. [10]
    Nanbu, T. (1984). Some degenerate nonlinear parabolic equations, Math. Rep. Coll. Gen. Ed. Kyushu Univ., Vol. 14, (pages 91 - 110 ).Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2000

Authors and Affiliations

  • Tokumori Nanbu
    • 1
  1. 1.Toyama Medical and Pharmaceutical UniversityToyamaJapan

Personalised recommendations